# SDR AALA2018102219001

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 72,088 hours, 9,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE LIGHT WAS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY M33405 IAW AMM 33-51-06. INSTALLATION TESTED GOOD.
